MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 SENSOR; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 SENSOR; OXIMETER
Model Number REUSABLE ADULT SPO2 SENSOR
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on reusable adult spo2 sensor indicating that the spo2 measurement in incorrect at baseline.The device was in clinical use on a patient at the time of the event.No adverse event was reported.
 
Additional Manufacturer Narrative
Based on the results of the customer analysis, it was determined that the product has malfunctioned.The issue was resolved by replacing the sensor.

Brand Name
SPO2 SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25123594
Report Number9610816-2026-100853
Device Sequence Number21493176
Product Code DQA
UDI-Device Identifier00884838010215
UDI-Public(01)00884838010215(10)1946G-76068
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K062455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREUSABLE ADULT SPO2 SENSOR
Device Catalogue Number989803144371
Device Lot Number1946G-76068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown